American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 39 of 39 found      Go to page: 1 2

[31] Jerry L. Kazdan. Another proof of Bianchi's identity in Riemannian geometry . Proc. Amer. Math. Soc. 81 (1981) 341-342. MR 593487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Dennis M. DeTurck. The equation of prescribed Ricci curvature. Bull. Amer. Math. Soc. 3 (1980) Part 1:701-704. MR 571372.
Abstract, references, and article information   
View Article: PDF

[33] Stanley M. Zoltek. A normal form for a special class of curvature operators . Proc. Amer. Math. Soc. 79 (1980) 614-618. MR 572314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] E. G. Kalnins and Willard Miller. $R$-separation of variables for the four-dimensional flat space Laplace and Hamilton-Jacobi equations . Trans. Amer. Math. Soc. 244 (1978) 241-261. MR 506618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] C. P. Boyer, E. G. Kalnins and Willard Miller. $R$-separable coordinates for three-dimensional complex Riemannian spaces . Trans. Amer. Math. Soc. 242 (1978) 355-376. MR 496814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Richard Holzsager. Riemannian manifolds of finite order. Bull. Amer. Math. Soc. 78 (1972) 200-201. MR 0288695.
Abstract, references, and article information   
View Article: PDF

[37] David A. Hoffman. Surfaces in constant curvature manifolds with parallel mean curvature vector field. Bull. Amer. Math. Soc. 78 (1972) 247-250. MR 0298601.
Abstract, references, and article information   
View Article: PDF

[38] Robert Gulliver II. On regularity of generalized surfaces of constant mean curvature. Bull. Amer. Math. Soc. 77 (1971) 243-245. MR 0268790.
Abstract, references, and article information   
View Article: PDF

[39] J. L. Synge. A generalisation of the Riemannian line-element . Trans. Amer. Math. Soc. 27 (1925) 61-67. MR 1501298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 39 of 39 found      Go to page: 1 2